MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH
Model Number 30-103
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 20925, a male patient underwent arterial thrombectomy using inari devices.During the thrombectomy, the artix thin-walled sheath (artix sheath) and then the artix funnel catheter was inserted via the artix sheath.Two aspirations were performed with no clot removed.An attempt was made to exchange the guidewire; however, the attempt was unsuccessful.The artix funnel catheter was retracted back into the artix sheath.On imaging, the medical team noticed the radiopaque marker remained at the patient's femoral artery.The artix sheath and artix funnel catheter were removed from the patient without incident.The patient was then transferred to the operating room for an arterial cutdown to remove the marker band.
 
Additional Manufacturer Narrative
The inari devices were retained by the user facility and are unavailable for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The device labeling includes the following warning: "avoid using excessive force to advance the artix sheath against resistance.If excessive resistance occurs, retract, and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." the device labeling lists "additional surgical intervention" as a potential complication/adverse event.Manufacturer reference number: (b)(4).

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 65CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23846451
Report Number3020347218-2025-00091
Device Sequence Number18596261
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public(01)00810123710560(17)251206(10)25060024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number25060024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale